# SDR CALA2018060531336

- Difficulty date: May 20, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 51,108 hours, 19,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 727D, BETWEEN STRINGERS 8L - 9L.   REPAIRED IAW EC 5310-04716, REV I, OP 1.
